# SDR SWAA2022022103184

- Difficulty date: July 12, 2018
- Submitted: February 22, 2022
- Operation: Air carrier
- Aircraft: N7816B
- Make and model: Boeing 737-7L9
- Aircraft serial: 28009
- Aircraft time: 57,276 hours, 24,766 cycles
- System (JASC): 5522 · Elevator, Plate/Skin
- Part: Panel
- Condition: Cracked
- Location: Lt Horiz Stab
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TAIL LEFT ELEVATOR BAY #3 BALANCE BAY PANEL VERTICAL SIDE CRACKED UPPER RIGHT SIDE NEAR HINGE ASSY. / REMOVED AND REPLACED CRACKED PANEL ON L/H ELEVATOR #3 BALANCE BAY PANEL AND HINGE ASSY PER SRM 51-10-02. INSTALLED L/H ELEVATOR #3 BALANCE BAY PANEL AND HINGE ASSY PER AMM 27-31-41
